# SDR SIMA20220902010

- Difficulty date: September 2, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Fr 89-89
- Component: Splice
- Component part number: 17086125001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005: RH FLOOR BEAM SPLICE CORRODED AT FR 89 (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED SERVICEABLE RH FLOOR BEAM SPLICE AT FR 89 IAW EMB-175 SRM 51-- 40-08, SRM 51-21-01
